# SDR AALA20101228DFW03

- Difficulty date: December 27, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 49,184 hours, 6,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT NUMBER 2 DOOR EMERGENCY LIGHT HAS 3 LAMPS INOPERATIVE.  REPLACED LAMPS FOR FORWARD RIGHT NUMBER 2 DOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
